# SDR UPS07850397

- Difficulty date: July 18, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSE SKIN CRACKED AND BULGING AT STA 1692 L28R.  REPAIRED FUSELAGE EXTERIOR SKIN AT STA 1692 L28R IAW UPS EO DC8- 5330-20248-D APPX E AND SRM SRO8530032.
